# SDR REXA2018040800258

- Difficulty date: April 8, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 25,476 hours, 16,592 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT ROW CEILING SIGN BROKEN BY ROWS 12 & 13.  SECURED THE EMERGENCY EXIT CEILING EXIT SIGN IAW AMM 33-51-07
